# SDR CALA2013091600664

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 41,231 hours, 13,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D43637
- Part serial: 32403
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPT EMERGENCY POWER LIGHT AT 14 ABC WIRE IS DISCONNECTED.  R & R SPLICE SM49 WIRE BUNDLE W3142-0341-14 & WIRE NR 3142-0342-16 AT STRINGER 520 IAW SWPM 20-30-12 & 737 WDM 33-51-13.  LIGHT OPERATIONS CHECKED GOOD IAW 737- 7/8/9 MM 33-51-00.
